MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED-MANDIBLE; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH MEDPOR CUSTOMIZED-MANDIBLE; IMPLANT
Catalog Number 54440610
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the superior extent of the implant was too close to the lower incisors and required burring intraoperatively to relieve it enough to close.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d3, g1.The reported event could not be confirmed as no images were provided for review.Further information from the sales rep confirmed the procedure was completed successfully with no adverse consequences, and only minor contouring of the implant was performed.Stryker r&d reviewed the case and verified that the design followed all procedures, with documentation showing the surgeon had confirmed and verbally approved the implant perimeter and contours during the design call.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
MEDPOR CUSTOMIZED-MANDIBLE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23378628
Report Number0008010177-2025-00140
Device Sequence Number13061930
Product Code FWP
UDI-Device Identifier07613252457671
UDI-Public07613252457671
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number54440610
Device Lot Number2503191057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown